# SDR ASAA2020112533597

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,760 hours, 9,293 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 15131
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 28,760 hours, 9,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C AD20201651-NG-36-1 NR 1 ENGINE 5TH STAGE VALVE FAILED INSPECTION, FLAPPER STUCK CLOSED DUE TO CORROSION.  GROUNDED-YES.  REPLACED NR 1 ENGINE 5TH STAGE VALVE, AS REQUIRED PER T/C AD20201651-NG-36-1 REF B737-900 AMM 36-11-02.  OPERATIONS AND LEAK CHECKS GOOD.
